# SDR 2010FA0000527

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: General aviation
- Aircraft: N378FC
- Make and model: Socata TBM 700
- Aircraft serial: 378
- Aircraft time: 575 hours, 290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 470 hours, 288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTING TO START USING A GPU, GPU WAS WORKING NORMAL AND  HAD LIGHT OFF OF THE FUEL, ELECTRIC SYS WENT DEAD. THEN IT CAME BACK ON, CONTINUING TO TURN THE STARTER. QUICKLY TURNED OFF THE IGNITION SWITCH AND FUEL CUTOFF. NO HOT START, TEMPS GOT UP HIGH 300'S.   ASSUMED THE FBO'S GPU DIED. HOOKED UP ANOTHER GPU.  2ND GPU STILL NOTHING,  DID A NORMAL BATTERY START AND GOT TO OUR DESTINATION.  ON OUR NEXT FLT, GPU HOOKED UP TO START, IT WOULD NOT POWER SHIP. JIGGLED GPU POWER CABLE AND PUSHED IT IN TO MAKE SURE IT HAD GOOD CONTACT AND POWER CAME UP.  GPU WORKED FINE UP UNTIL  THE STARTER MOTOR ON, AND NO POWER.  A BROKEN GROUNDING STRAP THAT CONNECTS TO FIREWALL,  BRACKET ATTACHED TO THE FIREWALL CRACKED AND ARCED ELECTRICITY FROM GPU, THROUGH STRAP.  VIBRATION MAY HAVE CRACKED THE BRACKET.
